RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 71, Issue 2  


Formula-inaccessible cardinals and a characterization of all natural models of Zermelo–Fraenkel set theory
E. I. Bunina, V. K. Zakharov
3
The number of invariant Einstein metrics on a homogeneous space, Newton polytopes and contractions of Lie algebras
M. M. Graev
29
One-dimensional Fibonacci tilings
V. G. Zhuravlev
89
A theorem on the approximation of a trigonometric sum by a shorter one
A. A. Karatsuba, M. A. Korolev
123
Baer invariants and residual nilpotence of groups
R. V. Mikhailov
151
Resolution of corank 1 singularities in the image of a stable smooth map to a space of higher dimension
V. D. Sedykh
173
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019